# SDR GTIA012184

- Difficulty date: November 14, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CAPTAIN SEAT TRACKS ARE WORN.  REMOVED UPPER DAMAGED TRACKS.  FORMED NEW TRACK.  INSTALLED CAPTAINS SEAT TRACKS IAW DC9 SRM 51-30-1.  (M)
